MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; TUBE,GASTROSTOMY,16FR,3-PORT,WHITE,1/BX

MEDLINE INDUSTRIES, LP; TUBE,GASTROSTOMY,16FR,3-PORT,WHITE,1/BX
Catalog Number DYND70316
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/14/2023
Type of Reportable Event Serious Injury
Event or Problem Description
According to the facility on 7/14 "the g tube port broke after a month requiring the g tube to be replaced".
 
Additional Manufacturer Narrative
According to the facility on 7/14 "the g tube port broke after a month requiring the g tube to be replaced".Per the facility no serious injury was reported.Sample requested to be returned for evaluation.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
TUBE,GASTROSTOMY,16FR,3-PORT,WHITE,1/BX
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key17556996
Report Number1417592-2023-00344
Device Sequence Number3454431
Product Code KNT
UDI-Device Identifier10080196837892
UDI-Public10080196837892
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYND70316
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2023
Initial Report FDA Received Date08/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown